Jump to content

Photo
Mild to Moderate Acne

Bumps All Over My Forehead, Getting Worse. Need Help! :/

bumps acne forehead under skin antibiotics

5 replies to this topic

#1 Volumes

Volumes

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 03-August 13

Posted 03 August 2013 - 01:24 AM

Hey guys. My name is Buddy. I am 20 years old.  I've suffered from acne for as long as I can remember, leaving scars on my cheeks. The past year or so my skin finally started to mellow out, and breakouts became less and less severe, and not as frequent. 

 

Unfortunately, 4 weeks ago I started a very high dose of antibiotic for an ear infection and soon began to have an allergic reaction and stopped taking it. My forehead began breaking out really bad, which is very rare for me and the breakout hasn't gone away, its actually getting worse. 

 

It looks nothing like an acne I have ever had before. I'm not sure if you can tell by the photo but it looks like maybe 80-90 bumps total, most under the skin. 

 

I use a gentle face wash, oil free, no scrub, for sensitive skin, wash my face for about 10 seconds, lightly with warm water and pat my face dry afterwards. Then I apply a 2.5% benzole peroxide cream, the bottle from 'The Regimen' offered on this site. 

 

Can you please tell me what this is and how to fix it. It's making me extremely embarrased and frustrated that it continues to get worse. 

 

Is this something from the antibiotic? what type of acne is this? should i see a dermatologist?

Attached Files



#2 kevindreed

kevindreed

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 149
    Likes: 13
About Me
  • Gender:Male
  • Joined: 14-February 13

Posted 03 August 2013 - 07:39 AM

For the next 3 days. Shower twice a day instead of washing your face in the sink. Then use 2 pumps of benzoyl peroxide 2.5 on your forehead. Then after apply 2 pumps of cetaphil moisturizer with 30 drops of jojoba oil. To take away the shine from cetaphil use CVS oilpads. This is a method that will stop all breakouts and shrink pimples fast.



#3 midwestgirlinthecity

midwestgirlinthecity

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 4
About Me
  • Joined: 28-July 11

Posted 03 August 2013 - 02:24 PM

That might be hives as a result of the antibiotic. You should call your doctor right away and talk to him/her about this rash. Any rashes that appear after a medication could be a sign of an allergic reaction. You might need benedryl or other antihistamine to combat the reaction.


I started The Regimen on August 1, 2013. In mid-August, I added 0.1% Adapalene gel. By the end of August I had NO ACTIVE ACNE!!! WhooHoo! 

 

Here is my routine:

 

AM:

 

Acne.org Cleanser (bare hands)= 2 pumps

 

Acne.org Treatment = 2 pumps

 

Acne.org Moisturizer + 3 drops Acne.org Jojoba Oil = 1 pump

 

Olay Complete All Day Moisturizer SPF 15 (Sensitive Skin) = quarter-sized amount

 

Make-up (maybe)

 

PM:

 

Acne.org Cleanser (Clarisonic with delicate brush head)

 

Adapalene Gel (four to five days a week)

 

Acne.org Treatment = 2 pumps

 

AHA+ = 1 pump

 

Acne.org Moisturizer with 10 drops Jojoba Oil = 1 pump

 

Three days a week I do the jojoba oil exfoliation trick. My skin has never looked better!

 

 

 

 


#4 Volumes

Volumes

    New Member

  • New Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 03-August 13

Posted 03 August 2013 - 09:54 PM

That might be hives as a result of the antibiotic. You should call your doctor right away and talk to him/her about this rash. Any rashes that appear after a medication could be a sign of an allergic reaction. You might need benedryl or other antihistamine to combat the reaction.


Even if I stopped the medicine weeks ago?

#5 jakeshake

jakeshake

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 173
    Likes: 11
About Me
  • Joined: 29-March 10

Posted 03 August 2013 - 10:03 PM

You might want to try neutrogena non greasy sunscreen. Ever since I've been using sun screen my forehead has not been breaking out.



#6 midwestgirlinthecity

midwestgirlinthecity

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 4
About Me
  • Joined: 28-July 11

Posted 04 August 2013 - 07:20 AM

That might be hives as a result of the antibiotic. You should call your doctor right away and talk to him/her about this rash. Any rashes that appear after a medication could be a sign of an allergic reaction. You might need benedryl or other antihistamine to combat the reaction.


Even if I stopped the medicine weeks ago?

 

Yeah, I would just check-in to make sure. Better safe than sorry and frustrated because you can't get rid of the rash. Cortisone might help, but you shouldn't use that unless you talk to your doctor first. Finally, you might want to check out Ultimate Flora Probiotics to re-adjust your system. If the antibiotics killed too much good bacteria, you might have an overgrowth of yeast and bad bacteria which can cause all kinds of problems, including skin issues.

 

But again, I am not a doctor, I would talk to my medical professional first before trying anything.

 

I hope that helps.


I started The Regimen on August 1, 2013. In mid-August, I added 0.1% Adapalene gel. By the end of August I had NO ACTIVE ACNE!!! WhooHoo! 

 

Here is my routine:

 

AM:

 

Acne.org Cleanser (bare hands)= 2 pumps

 

Acne.org Treatment = 2 pumps

 

Acne.org Moisturizer + 3 drops Acne.org Jojoba Oil = 1 pump

 

Olay Complete All Day Moisturizer SPF 15 (Sensitive Skin) = quarter-sized amount

 

Make-up (maybe)

 

PM:

 

Acne.org Cleanser (Clarisonic with delicate brush head)

 

Adapalene Gel (four to five days a week)

 

Acne.org Treatment = 2 pumps

 

AHA+ = 1 pump

 

Acne.org Moisturizer with 10 drops Jojoba Oil = 1 pump

 

Three days a week I do the jojoba oil exfoliation trick. My skin has never looked better!

 

 

 

 



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users